UZH-Logo

Maintenance Infos

Drug-induced erythema nodosum after the administration of certolizumab in Crohn's disease


Biedermann, L; Kerl, K; Rogler, G; Hofbauer, G F L (2013). Drug-induced erythema nodosum after the administration of certolizumab in Crohn's disease. Inflammatory Bowel Diseases, 19(1):E4-6.

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 11 Feb 2012
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
04 Faculty of Medicine > University Hospital Zurich > Clinic for Gastroenterology and Hepatology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2013
Deposited On:11 Feb 2012 16:50
Last Modified:13 May 2016 10:36
Publisher:Lippincott Williams & Wilkins
ISSN:1078-0998
Publisher DOI:https://doi.org/10.1002/ibd.21942
PubMed ID:22127817
Permanent URL: https://doi.org/10.5167/uzh-58250

Download

[img]
Content: Published Version
Filetype: PDF - Registered users only
Size: 220kB
View at publisher

Author Collaborations